LINGUIST List 13.3144

Mon Dec 2 2002

TOC: The Linguistic Review, Vol 19 No 4 (2002)

Editor for this issue: Tomoko Okuno <tomokolinguistlist.org>


Directory

  1. Julia Ulrich, The Linguistic Review, Vol 19 No 4 (2002)

Message 1: The Linguistic Review, Vol 19 No 4 (2002)

Date: Mon, 02 Dec 2002 15:52:03 +0100
From: Julia Ulrich <Julia.UlrichdeGruyter.com>
Subject: The Linguistic Review, Vol 19 No 4 (2002)


A Mouton de Gruyter Journal!!!!!!!

THE LINGUISTIC REVIEW (TLR)

Editor-in-chief: Harry van der Hulst
ISSN 0167-6318


THE LINGUISTIC REVIEW ONLINE
Online access is now available to all institutional subscribers of the
print version at no extra charge. To register for free online access,
please contact us at o-journalsdeGruyter.com for more information.

Volume 19, Number 4, 2002


FROM THE CONTENTS:

FABIAN HECK, GEREON M´┐ŻLLER, RALF VOGEL, SILKE FISCHER, STEN VIKNER, and
TANJA SCHMID
On the nature of the input in optimality theory

T. A. HALL
The distribution of superheavy syllables in Standard German

Publications received

Subject index

Language index

Contents of volume 19


For subscription information please contact the publisher:
Mouton de Gruyter
Genthiner Str. 13
10785 Berlin, Germany
Fax: +49 30 26005 222
e-mail: wdg-infodegruyter.de

Journals and titles published by Mouton de Gruyter can be ordered via
World Wide Web at: http://www.degruyter.com
Mail to author|Respond to list|Read more issues|LINGUIST home page|Top of issue